TITLE

A New System of Multivalued Mixed Variational Inequality Problem

AUTHOR(S)
Xi Li; Xue-song Li
PUB. DATE
January 2014
SOURCE
Abstract & Applied Analysis;2014, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a new system of multivalued mixed variational inequality problem, which includes some known systems of variational inequalities as special cases. Under suitable conditions, the existence of solutions for the system of multivalued mixed variational inequality problem and the convergence of iterative sequences generated by the generalized Æ’-projection algorithm are proved. A perturbational algorithm for solving a special case of multivalued mixed variational inequality problem is formally constructed. The results concerned with the existence of solutions and the convergence of iterative sequences generated by the perturbational algorithm are also given. Some known results are improved and generalized.
ACCESSION #
100534307

 

Related Articles

  • Analysis of Multilayer Planar Circuits by Hybrid Method. Gharbi, R.; Trabelsi, H.; Gharsallah, A.; Baudrand, H. // International Review on Modelling & Simulations;Oct2013, Vol. 6 Issue 5, p1618 

    The paper discussed the implementation of the hybrid algorithm to modelling the multilayer planar circuit by combine the FDFD method and WCIP method. The finite difference frequency domain (FDFD) algorithm can be used to modelling the 3D discontinuity structure, with the open region modelled by...

  • Application of Continuous Genetic Algorithm for Nonlinear System of Second-Order Boundary Value Problems. Abu-Arqub, Omar; Abo-Hammour, Zaer; Momani, Shaher // Applied Mathematics & Information Sciences;2014, Vol. 8 Issue 1, p235 

    In this paper, a numerical algorithm, based on the use of genetic algorithm technique, is presented for solving a class of nonlinear systems of second-order boundary value problems. In this technique, the system is formulated as an optimization problem by the direct minimization of the overall...

  • DÄ°FÃœZYON DENKLEMÄ°NÄ°N SINIRLAYICI TAYLOR YAKLAÅžIMI YARDIMIYLA NÃœMERÄ°K ÇÖZÃœMÃœ. BOZ, Ahmet // Journal of the Institute of Science & Technology of Dumlupinar U;nis2013, Issue 30, p8 

    In this paper, we solved linear diffusion equation using restrictive Taylor approximations. We use the restrictive Taylor approximation to approximate the exponential matrix eXp( xA) · The adventage is that has the exact value at certain point. We will use a new technique for solution of the...

  • Evaluation of Power Consumption of Modified Bubble, Quick and Radix Sort, Algorithm on the Dual Processor. Aliyu, Ahmed M.; Zirra, P. B. // International Journal of Computer Science & Information Technolo;2014, Vol. 5 Issue 1, p956 

    Sorting is one of the fundamental operations in computer science. Sorting refers to the arrangement of data in some given order such as increasing or decreasing order, with numerical data or alphabetically, with character data [7]. There are many sorting algorithms. All sorting algorithms are...

  • Relaxed Iterative Algorithms for Generalized Mixed Equilibrium Problems with Constraints of Variational Inequalities and Variational Inclusions. Lu-Chuan Ceng; Chi-Ming Chen; Ching-Feng Wen; Chin-Tzong Pang // Abstract & Applied Analysis;2014, p1 

    We introduce and analyze a relaxed extragradient-like viscosity iterative algorithm for finding a solution of a generalized mixed equilibrium problem with constraints of several problems: a finite family of variational inequalities for inverse strongly monotone mappings, a finite family of...

  • Dimensionality Reduction by Weighted Connections between Neighborhoods. Fuding Xie; Yutao Fan; Ming Zhou // Abstract & Applied Analysis;2014, p1 

    Dimensionality reduction is the transformation of high-dimensional data into a meaningful representation of reduced dimensionality. This paper introduces a dimensionality reduction technique by weighted connections between neighborhoods to improve K-Isomap method, attempting to preserve...

  • On Implicit Sum-difference Equations of Fredholm Type. Pachpattet, B. G. // Tamsui Oxford Journal of Information & Mathematical Sciences (TO;Feb2012, Vol. 28 Issue 1, p95 

    In the present paper we study some fundamental properties of solutions of certain first order implicit sum-difference equations of Fredholm type. A variant of a certain finite difference inequality with explicit estimate is obtained and used to establish the results.

  • SOLUÇÃO NUMÉRICA DA EQUAÇÃO DE BURGERS' PELO MÉTODO DAS DIFERENÇAS CENTRAIS DE SEXTA-ORDEM. ROMÃO, ESTANER CLARO; MARTINS, JAIRO APARECIDO; DE MOURA, LUIZ FELIPE MENDES // Revista Iberoamericana de Ingenieria Mecánica;oct2013, Vol. 17 Issue 2, p117 

    This paper aims to present the application of a scheme of central finite differences O (Dx6) to solve the Burgers' equation, showing its efficiency and easiness for application. The paper starts with the comparisons with other methods proposed by other authors, and reveals that the method...

  • Numerical Determinations with Finite Differences Method of Prismatic Beams Subjected to Torsion. Stefan, Amado; Lupoae, Marin; Constantin, Daniel; Baciu, Catalin // Proceedings of the World Congress on Engineering 2012 Volume III;2012, p1 

    The paper analyzes the determination of tangential stress for two sections with is subject linear elastic torsion, with finite difference method. It discusses the constant and variable distance between the grid points.

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics